Toggle Main Menu Toggle Search

Open Access padlockePrints

Bayesian modelling of rainfall data by using non-homogeneous hidden Markov models and latent Gaussian variables

Lookup NU author(s): Dr Sarah Heaps, Professor Richard Boys, Dr Malcolm Farrow



This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License (CC BY-NC 4.0).

Publication metadata

Author(s): Heaps SE, Boys RJ, Farrow M

Publication type: Article

Publication status: Published

Journal: Journal of the Royal Statistical Society: Series C (Applied Statistics)

Year: 2015

Volume: 64

Issue: 3

Pages: 543-568

Print publication date: 01/04/2015

Online publication date: 30/01/2015

Date deposited: 22/05/2015

ISSN (print): 0035-9254

ISSN (electronic): 1467-9876

Publisher: Wiley-Blackwell


DOI: 10.1111/rssc.12094


Altmetrics provided by Altmetric